# SDR DALA13001075652

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365.25-377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF SEAT TRACK SUPPORT BETWEEN STA 365.25 AND 377.7 RBL 45.  REMOVED CORROSION ON UPPER SURFACE OF SEAT TRACK SUPPORT IAW SRM 51-10-02, MAT LOSS .033.  FOUND OUT OF LIMITS IAW SRM 53-00-52.  REMOVED DAMAGE SECTION OF SEAT TRACK SUPPORT IAW MM 53-15-01-801-603A,  PAGE 1.  FABRICATED DOUBLER AND FILLER IAW MM A 53-15-01-801-663-A-A. INSTALLED FLOOR SUPPORT AND FILLER IAW SRM 51- 40-02 AND 51-40-04.
